Open Access System for Information Sharing

Login Library

Search Result

Current filters:
Add filters:Use filters to refine the search results.
Researcher hits:

Results 1-10 of 373 (Search time: 0.003 seconds).
Item hits:
Issue DateTitle
2006-Jan

ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, vol. 23, no. 6, page. 803 - 828, 2006-01

Byeon, J; Wang, ZQ

2000-Jan

CHINESE SCIENCE BULLETIN, vol. 45, no. 9, page. 796 - 798, 2000-01

Feng, RQ; Kwak, JH

2006-Sep

INDIANA UNIVERSITY MATHEMATICS JOURNAL, vol. 55, no. 1, page. 289 - 316, 2006-09

Hwang, HJ; Kang, K; Stevens, A

2009-Dec

INDIANA UNIVERSITY MATHEMATICS JOURNAL, vol. 58, no. 6, page. 2623 - 2660, 2009-12

Hwang, HJ; Velazquez, JJL

2009-Jan

INDIANA UNIVERSITY MATHEMATICS JOURNAL, vol. 58, no. 2, page. 891 - 927, 2009-01

Cha, JC

2002-Jan

JOURNAL OF MATHEMATICAL PHYSICS, vol. 43, no. 2, page. 803 - 817, 2002-01

Kim, KI; Liu, ZH

2007-Sep

MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 189, no. 885, page. 1 - 1, 2007-09

Cha, JC

2009-Jan

, 2009-01

H.K. Kim; 김현광

2008-Jan

QUARTERLY OF APPLIED MATHEMATICS, vol. 66, no. 2, page. 303 - 324, 2008-01

Hwang, HJ

2009-Apr

ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol. 39, no. 2, page. 455 - 462, 2009-04

Choie, Y; Richter, OK

1 2 3 4 next 38

Browse